# SDR CALA2017020300228

- Difficulty date: February 2, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 89,043 hours, 25,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 140N250532
- Condition: Cracked
- Location: Bs 780-800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO CEILING WEB ANGLE IS CRACKED BETWEEN BS 780 - 800, BL 0.  REMOVED & REPLACED THE  WEB & ANGLE IAW SRM 51-40-02, PAR 7, FIG 12.
